Nycteris thebaica subsp. najdiya Nader and Kock 1982

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Chiroptera - Family Nycteridae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 1, Baltimore: The Johns Hopkins University Press, pp. 391-394 : 393

publication ID

https://doi.org/10.5281/zenodo.7316519

DOI

https://doi.org/10.5281/zenodo.11329185

persistent identifier

https://treatment.plazi.org/id/4E8F585B-6842-CDC9-8D68-4CAFBDC09064

treatment provided by

Guido (2022-12-13 04:20:15, last updated 2024-11-29 10:08:48)

scientific name

Nycteris thebaica subsp. najdiya Nader and Kock 1982
status

 

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Chiroptera

Family

Nycteridae

Genus

Nycteris